I began having dull headaches above my left eyebrow. but it does make it painful to look at any light. What is it ?
About 6 months ago I began having dull headaches above my left eyebrow. It only happened once or twice a month at first but now its happening almost every other day. I ve tried Tylenol , aspirin , Motrin and all those other pain killers but nothing seems to help much. It doesn t affect my vision when it happens but it does make it painful to look at any light. I m only 16, so I m assuming its not a Glaucoma which is what my teacher suggested. So what is it ?
The symptoms that you mention seem more likely to be migraine rather than glaucoma. Sensitivity to light and noise could be associated with migraines along with nausea and vomiting at times.
The pain killers that you take, might give you temporary relief from the pain, but it is not a solution to your problem.
Homeopathy has good treatment for migraines, by tackling the root cause and not just the symptoms. With homeopathy the frequency and intensity of the headaches reduces with gradual relief from the symptoms. A detailed case history is required in order to prescribe the correct remedy.
In the meanwhile, practice breathing exercises, which would help in relaxing, also do not worry excessively about studies as too much stress can also intensify the complaints.
hi welcome to health care magic forum,
Your syptoms suggests that you may be suffering from initial stages of migraine, in migraine eyes become sensitive towards light.
well allopathic painkillers are not going to give you a cure, they may give you temporary relief, but if you are looking for a complete cure than you should start taking Homeopathic treatment.
Homeopathy is the guaranteed treatment for the cure of Migraine.
For more info mail us at firstname.lastname@example.org or visit us at www.drkackerhomeopathy.com
The area of headache you are mentioning is more suggestive of sinusitis . The other possibility is of migraine or even tension headache. Are you having any cold or coryza. If there is history of cold then it is certainly sinusitis and steam inhalation is the first step. Godanti is the medicine for this and if it is migraine then the treatment will differ.After hearing from you better prescription can be made.
. 1.avoid foods that contain a high content of tyramine (chocolate,cheese,alcohol,tomato.)
2.avoid factors which precipitate the attack(sleeping late,stress,anxiety,tension,starvation,OC pills)
3.limit caffeine intake:may create dependency and rebound headache if skipped.
4.vrihtavatachintamani rasa 125mg
Mahalakshmi vilasa rasa 125mg
Godanti bhasma 500mg
With madhu 2 times
5.dashmoolarishta 25ml after meals.
hi welcome to health care magic forum,
The reason for your headache can be sinusitis if u have past or present history of cold coryza etc, or it may be due to stress or eye strain, so consult a nearby homoeopath to find the exaact cause and its treatment.
Dont worry, homoeopathy has best cure for headaches.
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
I have ongoing pain near left eye...its like a dull headache but even to the point where if I lightly touch my eyebrow or lid, it hurts or feels tender. Or if I furrow my brow, it hurts as well. Doctor checked for migraines and gave Imitrex but that didnt work. Any thoughts?
How can I describe this? Well, I often get dull headache that feels heavy. When I close my eyes or consciously move my eye level down, then it temporarily relieves the pain. It almost feel like the headache is caused by muscle around my eyes and forehead forcefully being pulled or something. Eventually the headache makes me feel nauseous.
Hello, Ive had a dull ache on the left back side of my head for approx 9 days now..,my neck is also a little sore..the ache is mainly behind my ear and down the back of my head. I have a 1 yr old at home that I carry wuite a bit but not really sure whats going on bc its not an unbeareable pain just like a pull and ache.
What is the cause of sudden severe nose bleeds that are hard to stop. man aged 60, eye treatment for glaucoma and swelling at back of eyes. hypertension but controlled with medication Is this serious. Has had needles in eyes for pressure, has had other nose bleeds but not as bad as this one. Am concerned!
am on several medications the most recent for glaucoma. Xalatan and pilocarpine. this may not be
connected to how I feel today. Extreme perspiration but feel cold nauseaous and diarrhoea. Also suffer with ulcerative colitis and take Azathiaprin.
I am having pain in lower left quadrant, was constpated, took laxative with good results, no temp, numbness in left leg, doc dx me with sciatic-put on medrol dose pack, copleted 2wks ago. Now passiing long stringy matter with some mucus in stool, on daily fiber therapy. my doctor will not return my call, ER offers no help. Pain is not relieved by anything I try. Age 50, 190lbs, have asthma, depression, ^bp, glaucoma, pvc's.disc protrusion, c5-6 thoracic area and lumbar, hx of gasto duodenal ulcers. meds xanax 1mg tid prn anxiety, prozac 80mg qd, lorcet 10mg tid prn pain, duragesic patch q 48hrs, bp med qd ,xalatin ophth. gtt ou qd. surgery-hystorectomy,appendectomy, cervical fusion
For 3 yrs. I have been passing odd things in my stool.Started with gravelly looking layers in my stool.Passed a yellow thing with some hair and black shiny square like tar. It was sticky.After a while ,quit passing those odd things and started...
my husband, 75, still working, engineer, takes lisinopril and various glaucoma eyedrops has been having episodes of not being able to make himself understood, speech not garble, but making no sense. Always at night, next morning perfectly OK>...
I'm a 57 year old female with minor cataracts in both eyes. I was advised to wait till the cataracts mature for surgery. I have short-sightedness (myopia). However, I now use low-level glasses for reading. I have hypertension and take 50 mg of...
I have recently had lazer treatment for narrow angle glaucoma in both eyes. Within a day after the treatment for the second eye I am now experiencing vertigo. Is this a side effect of the treatment or is it something I should be seeing my regular physician for? I have my next appt. with my opthalmologist on Wednesday.